MathSciNet Relay Station
MathSciNet bibliographic data
MR2119025 (2005k:47021) 47A16 (46A03 46A13)
Bonet, J.; Frerick, L.; Peris, A.; Wengenroth, J. Transitive and hypercyclic operators on locally convex spaces. Bull. London Math. Soc. 37 (2005), no. 2, 254–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement